# SDR 2005UALA01527

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 24,811 hours, 7,371 cycles
- Engine: Pwa PW4052
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LEFT BLEED OVERHEAT INDICATION. THE WING DUCT LEAK DETECTORS TS211 & TS212 WERE REPLACED. DURING TROUBLESHOOTING THE SENSOR THAT WAS CAUSING THE FAULT COULD NOT BE DETERMINED SO BOTH WERE REPLACED. THE REMOVED PARTS ARE NON-STOCK, NO FURTHER ANALYSIS. AS OF 09FEB06 THIS WAS THE ONLY ABNORMALITY REPORTED IN AMIS FOR CHAPTER 26.  AN 8-IN CRACK WAS FOUND IN THE DUCT CAUSING BLEED AIR LEAKAGE AND "BODY DUCT LEAK" EICAS MESSAGE TO APPEAR.  THE DUCT WAS REPLACED.
